Lie Higher Derivations on Triangular Algebras Revisited

Fahimeh Moafian, Hamid Reza Ebrahimi vishki


Motivated by the extensive works of W.-S. Cheung [Linear Multilinear Algebra, 51 (2003), 299-310], we present the structure of Lie higher derivations on a triangular algebra explicitly. We then study those conditions under which a Lie higher derivation on a triangular algebra is proper. Our approach provides a direct proof for some known results concerning to the properness of Lie higher derivations on triangular algebras.

Full Text:



  • There are currently no refbacks.